Cover Kohji Matsumoto (Nagoya), Hirofumi Tsumura (Tokyo) Sum Formulas for Double Polylogarithms with a Shifting Parameter and their Derivatives. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.58-79 [pp.345-367]
Id: 162110
10 EUR

Sum Formulas for Double Polylogarithms with a Shifting Parameter and their Derivatives.
Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.58-79 [pp.345-367] Vol.1. Iss.4

URSS. (English).
  • PDF
We shall send you pdf file in 24 hours after submitting your request and payment.